Աստղաֆիզիկա =Астрофизика =Astrophysics

Об одной поправке к модели Кинга звездных скоплений

Саиян, Г. А. (1991) Об одной поправке к модели Кинга звездных скоплений. Աստղաֆիզիկա, 34 (3). pp. 459-466.

[img] PDF
Download (917Kb)
    Item Type: Article
    Additional Information: On the one correction to King's model of star clusters.
    Uncontrolled Keywords: Sahian G. A.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Aug 2013 11:05
    Last Modified: 04 Sep 2013 12:56
    URI: http://astro.asj-oa.am/id/eprint/1722

    Actions (login required)

    View Item